# SDR KBM2005F00044

- Difficulty date: March 14, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 26084
- Condition: Malfunctioned
- Location: Directional
- Part time: 227 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO SPINS IN FLIGHT, WILL NOT HOLD CONSTANT HEADING.  REMOVED AND REPLACED.  (K)
